# SDR A6WA200440023

- Difficulty date: February 19, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU OIL TEMP CAUTION MESSAGE, DIVERTED TO ATL REF IDG NR 1 ON MEL.  INTERROGATED ECU, TROUBLESHOT SYSTEM, REMOVED AND REPLACED HOT OIL TEMPERATURE SENSOR IAW AMM 49-91-25.  RAN APU 15 MINUTES WITH LOADS APPLIED.  NO DEFECTS NOTED, LEAK CHECK GOOD.  (M)
